康平简介

发布时间:2016-05-27责任编辑:浏览次数:272

 

点击查看原图

姓名康平 出生年月19804 职称讲师 最高学位博士 邮箱kangping2929@163.com

 

教育背景

1999.09—2003.07 临沂大学理学学士

2003.09—2006.07 曲阜师范大学理学硕士

2006.09—2009.07 山东大学理学博士

工作经历

2009.07—至今天津工业大学教师

研究领域

非线性泛函分析及其应用

讲授课程

泛函分析,线性代数,概率论与数理统计,复变函数,变分不等式及其应用

主要承担项目

[1]参加国家自然科学基金项目《有限群的共轭类长及其相关问题研究》,22万,批准号11301378,(2014.1-2016.12),(排名第三);

[2]参加国家自然科学基金项目《拓扑方法及其在几类非线性微分方程中的应用》,22万,批准号11301377,(2013.1-2015.12),(排名第二);

主要论文著作

[1]Ping Kang, Zhongli Wei, Existence of positive solutions for systems of bending elastic beam equations, Electron. J. of Differ. Eq., 2012(19), pp.1-9, 2012

[2]Ping Kang, JuanJuan Xu, Zhongli Wei, Positive solutions for 2p-order and 2q-order systems of singular boundary value problems with integral boundary conditions, Nonlinear Analysis, 72(6), pp.2767-2786, 2010

[3]Ping Kang, Zhongli Wei, Three positive solutionsof singularnonlocalboundary value problems forsystems of nonlinear second order ordinary differential equationsNonlinear Analysis, 70 (1), pp.444-451, 2009

[4]Ping Kang, Zhongli Wei, Multiple solutionsof second-order three-point singularboundary value problems on the half-lineAppl. Math. Comput., 203(2), pp.523-535, 2008

[5]Ping Kang*, Zhongli Wei, Multiplepositive solutionsof multi-pointboundary value problems on the half-line, Appl. Math. Comput., 196 (1), pp.402-415, 2008

[6]Ping Kang*, Zhongli Wei, Juanjuan Xu, Positive solutions to four-ordersingularboundary value problems with integral boundary conditions in abstract spaces, Appl. Math. Comput., 206 (1), pp.245-256, 2008

成果及荣誉

2008年,山东大学光华奖学金;

2009年,山东大学优秀毕业生

其他